# SDR RAIA2008112400001

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 20,198 hours, 17,365 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Thermal Switch
- Part number: 300045021
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW RECEIVED A HYDRAULIC SYSTEM 1 OVERHEAT MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SYSTEM HYDRAULIC THERMAL SWITCH.  SYSTEM OPS CHECKED GOOD.
